American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] Tian Ma and Shouhong Wang. Structural bifurcation for one-parameter families of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 157-201.
Book volume table of contents   
View Article: PDF

[62] Tian Ma and Shouhong Wang. Structural stability of solutions of Navier-Stokes equations. Math. Surveys Monogr. 119 (2005) 109-155.
Book volume table of contents   
View Article: PDF

[63] Tian Ma and Shouhong Wang. Two examples. Math. Surveys Monogr. 119 (2005) 203-227.
Book volume table of contents   
View Article: PDF

[64] Tian Ma and Shouhong Wang. Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics. Math. Surveys Monogr. 119 (2005) MR MR2165493.
Book volume table of contents   

[65] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ricardo H. Nochetto and Jae-Hong Pyo. Error estimates for semi-discrete gauge methods for the Navier-Stokes equations. Math. Comp. 74 (2005) 521-542. MR 2114636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Yann Brenier, Roberto Natalini and Marjolaine Puel. On a relaxation approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 132 (2004) 1021-1028. MR 2045417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Youcef Amirat, Didier Bresch, Jérôme Lemoine and Jacques Simon. Effect of rugosity on a flow governed by stationary Navier-Stokes equations. Quart. Appl. Math. 59 (2001) 769-785. MR MR1866556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Yves Meyer. Frequency modulated signals, chirps and the Virgo program. University Lecture Series 22 (2001) 93-115.
Book volume table of contents
View Article: PDF

[79] Yves Meyer. Still images compression. University Lecture Series 22 (2001) 1-70.
Book volume table of contents
View Article: PDF

[80] Yves Meyer. The role of oscillations in some nonlinear PDE's. University Lecture Series 22 (2001) 71-92.
Book volume table of contents
View Article: PDF

[81] Yves Meyer. Oscillating Patterns in Image Processing and Nonlinear Evolution Equations. University Lecture Series 22 (2001) MR MR1852741.
Book volume table of contents   

[82] Yves Meyer. Conclusion. University Lecture Series 22 (2001) 117-117.
Book volume table of contents   
View Article: PDF

[83] Linghai Zhang. Long time uniform stability for solutions of $n$-dimensional Navier-Stokes equations. Quart. Appl. Math. 57 (1999) 283-315. MR MR1686191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Yoshihiro Shibata. On an exterior initial-boundary value problem for Navier-Stokes equations. Quart. Appl. Math. 57 (1999) 117-155. MR MR1672187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Karen A. Ames and Lawrence E. Payne. Continuous dependence results for a problem in penetrative convection. Quart. Appl. Math. 55 (1997) 769-790. MR MR1486548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] A. Nouri, F. Poupaud and Y. Demay. An existence theorem for the multi-fluid Stokes problem. Quart. Appl. Math. 55 (1997) 421-435. MR MR1466141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Avner Friedman and Juan J. L. Velázquez. Time-dependent coating flows in a strip, Part I: The linearized problem. Trans. Amer. Math. Soc. 349 (1997) 2981-3074. MR 1422605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. A. Nicolaides and X. Wu. Analysis and convergence of the MAC scheme. II. Navier-Stokes equations. Math. Comp. 65 (1996) 29-44. MR 1320897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Vincent Xiaosong Liu. On unstable and neutral spectra of incompressible inviscid and viscid fluids on the $2$D torus. Quart. Appl. Math. 53 (1995) 465-486. MR MR1343462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia